# SDR AMTA200600560

- Difficulty date: September 16, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OH LP1 DISPLAYED.  SWAPPED FOR T/S RT ENGINE LOOP DET CARDS.  RT ENGINE NR 1 LOOP CARD NOW P/N 6445-01, S/N 20757.  RT ENGINE NR 2 LOOP CARD NOW P/N 6445-01, S/N 20730.  BOTH RT ENGINE FIRE LOOPS.  OPS CHECK NORMAL.  (M)
